Jump to content

Med Absorption and Stomach Problems


Recommended Posts

If I have been having stomach problems for 4-5 days, am I absorbing my meds properly?

Or do I need to get into contact with my NP on Monday if this is still happening? Or sooner? Or a walk in clinic? 

I believe I have a stomach virus and/or am experiencing “Prozac startup stomach symptoms.” 

Link to comment
Share on other sites

6 hours ago, Wonderful.Cheese said:

If I have been having stomach problems for 4-5 days, am I absorbing my meds properly?

Or do I need to get into contact with my NP on Monday if this is still happening? Or sooner? Or a walk in clinic? 

I believe I have a stomach virus and/or am experiencing “Prozac startup stomach symptoms.” 

What kind of symptoms are going on with your stomach?....Acid indigestion? Nausea?

  • Like 1
Link to comment
Share on other sites

2 minutes ago, Wonderful.Cheese said:

I am experiencing diarrhea for stomach symptoms. 

Are you taking any OTC meds for the diarrhea?.......I think it would be a good idea to contact NP about it...

If it's been going on for 4-5 days, and not getting any better, I think an urgent care clinic is a good idea.....That's what I would do.

Also, be sure and drink plenty of fluids so you don't get dehydrated......I hope you feel better soon....

  • Like 1
Link to comment
Share on other sites

12 minutes ago, CrazyRedhead said:

Are you taking any OTC meds for the diarrhea?.......I think it would be a good idea to contact NP about it...

If it's been going on for 4-5 days, and not getting any better, I think an urgent care clinic is a good idea.....That's what I would do.

Also, be sure and drink plenty of fluids so you don't get dehydrated......I hope you feel better soon....

I had been taking some OTC meds (Imodium) at the beginning of this when it was very bad and I had it like every other hour. But it has definitely lessened in frequency over the days, so I guess it is hopefully getting better?

I have been drinking a lot of fluids, thank you so much for the help. I have not contacted NP or gone to the urgent care though. I don’t know what to do. So far it hasn’t happened today yet (*knock on wood*) but I haven’t eaten that much either. I guess if it does happen I will have to contact my NP and ask her what I should do and see if I should go in to the urgent care or not. I really hope I can be ok and not have to call my NP. 

  • Like 1
Link to comment
Share on other sites

30 minutes ago, Wonderful.Cheese said:

I had been taking some OTC meds (Imodium) at the beginning of this when it was very bad and I had it like every other hour. But it has definitely lessened in frequency over the days, so I guess it is hopefully getting better?

I have been drinking a lot of fluids, thank you so much for the help. I have not contacted NP or gone to the urgent care though. I don’t know what to do. So far it hasn’t happened today yet (*knock on wood*) but I haven’t eaten that much either. I guess if it does happen I will have to contact my NP and ask her what I should do and see if I should go in to the urgent care or not. I really hope I can be ok and not have to call my NP. 

If it seems to have gotten a bit better, as you describe, it might not be necessary to contact NP.....But if it continues, I would suggest going to urgent care regardless.....At least keep urgent care clinic as an option if it keeps up.

Try to eat things low in fiber.....High fiber foods could make diarrhea worse....Here's a good article on how to eat when you have diarrhea:   https://health.clevelandclinic.org/moms-advice-is-still-the-best-for-treating-diarrhea/#:~:text=Here's another bit of good,grain%2C high-fiber foods.

Edited by CrazyRedhead
  • Like 1
Link to comment
Share on other sites

On 6/5/2022 at 4:24 PM, CrazyRedhead said:

If it seems to have gotten a bit better, as you describe, it might not be necessary to contact NP.....But if it continues, I would suggest going to urgent care regardless.....At least keep urgent care clinic as an option if it keeps up.

Try to eat things low in fiber.....High fiber foods could make diarrhea worse....Here's a good article on how to eat when you have diarrhea:   https://health.clevelandclinic.org/moms-advice-is-still-the-best-for-treating-diarrhea/#:~:text=Here's another bit of good,grain%2C high-fiber foods.

Thank you for your help again CRH. I am recovered and back to normal! I feel better! Maybe I can start absorbing the meds properly now. 

  • Like 1
Link to comment
Share on other sites

 Share

×
×
  • Create New...